# SDR CKSA98578

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65B07992255
- Condition: Corroded
- Location: Bs 1245
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF STA 1238 TO 1265 CANTED BULKHEAD FOUND AREAS OF CORROSION 3 X 1, 5 X 2 ON 65B07992-255 STIFFENER. REPAIRED IAW CKF-CF-003, CKF-CF-009 SUPP SHEET 1.  FOUND DURING ACCOMPLISHMENT OF C D AND CPCP AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C53-210-02-01.
